ePrints

Items where Author is "Rudolph, G"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Fuchs, E, Jarvis, PD ORCID: 0000-0002-5330-6789, Rudolph, G and Schmidt, M 2018 , 'The Hilbert space costratification for the orbit type strata of SU(2)-lattice gauge theory' , Journal of Mathematical Physics, vol. 59, no. 8 , pp. 1-32 , doi: https://doi.org/10.1063/1.5031115.

Jarvis, PD ORCID: 0000-0002-5330-6789, Rudolph, G and Schmidt, M 2021 , 'Quasicharacters, recoupling calculus, and Hamiltonian lattice quantum gauge theory' , Journal of Mathematical Physics, vol. 62, no. 3 , doi: https://doi.org/10.1063/5.0021365.

This list was generated on Thu Jun 1 02:20:43 2023 AEST.
TOP